# SDR CALA2011112100752

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STRINGER 28L BETWEEN STATION 380 - 396 HAS CORROSION AROUND FASTENERS REPAIRED STRINGER 28L FROM STATION 360 TO STATION 414 REF ECRA 5311-01537 AND SRM 53-00-03 REPAIR 1.
